Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Additional supplements
Mar 11, 2014

Hello, I have been HIV since 1986 and on Meds for the past 7 yrs and on Truvada and Viramune which I take in the morning. I am also on Rosuvastatin Calcium 10 mg daily. Recently I added the following to my daily intake vita D3 1000mg, Vita C 500mg , triple strength Omega 3 900mg , B100 Complex. Now I am thinking to add the following, Vita A, multi Enzyme "hi-potency" and Kyo-dophilus 1.5billion Cells. Am I over doing my supplement intake? Are any of these going to interact with my meds? I seem to be sitting at >40 and a CD4 count around 300 on average. Any thoughts?

Response from Mr. Vergel

You have done your research.

The list you provided is the most sensible and one with some data that hints to benefits.

I would not add Vit A, however. It is the only one that can be liver toxic if taken at larger doses and most of us get enough in our diets.

All of us on Truvada need to keep an eye on our creatinine and creatinine clearance when taking supplements since some may slow down kidney function. The ones you listed have not shown problems so far.

Making sense of supplements

Stay healthy!

Nelson



Previous
Office work and always getting sick
Next
paraje cero discordante y embarazo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement